# SDR 98ZZZX645

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6335X
- Make and model: Cessna 340A
- Aircraft serial: 340A0504
- System (JASC): 2721 · Rudder Tab Control System
- Part: Turnbuckle
- Part number: MS21251B25
- Condition: Split
- Location: Rud Trim Cable
- Part time: 3,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ADJUSTMENT OF RUDDER TRIM CABLES, ONE TURNBUCKLE WAS FOUND SPLIT DOWN THE SIDES.  THE CABLE ENDS WERE NOT BOTTOMED OUT.  POSSIBLE DEFECT CAUSED FROM OVERTIGHTENING CABLE AT SOME TIME.  SUBMITTER RECOMMENDED CLOSE INSPECTION OF TURNBUCKLES AT REGULAR INSPECTIONS.
